Anxiety Support

Roaccutane

Hi guys, has anyone got any experience of roaccutane? NO HORROR STORIES please as I’ve just started the tablets today and I don’t want to start freaking out over it. I’ve suffered with bad acne for about 4 years now and I do think it’s had a contribution to my anxiety as I didn’t wanna go out, was constantly thinking people were looking at my skin, anyone with acne knows the feeling.

Anyway, I’ve took my first tablet this morning with my breakfast and I literally feel like I can not keep my eyes open even though I had an 11 hour sleep last night haha. Did anyone else experience this? Like I said again please if you had a bad experience don’t tell me, I’ll just dwell on it! Just love to hear some positive stories about it.

😊😊

8 Replies
oldestnewest

Does the acne contribute to your anxiety - or does your anxiety contribute to your acne? Bear with the new med, coming onto a new med usually has initial side effects but they usually fade away quite quickly as the body mobilises to counter the new symptom and restore equilibrium. Hope the new med helps.

Reply

My anxiety came about after I started getting acne. I stopped leaving the house, stopped getting in relationships and stopped going into college because it made me so paranoid and anxious! I’ve read all into the side effects and I’m ready for them, thank you Jeff!

1 like
Reply

I have taken Roaccutane twice in my life, once in my 20s for cystic acne and then again at the start of this year, I am 50 and going through the menopause which caused my second bout of acne. I don’t believe I felt any anxiety with the first course and I definitely didn’t with the second earlier this year. Probably because I was so relieved my skin was getting better. It was literally ruining my life, I wouldn’t go out and would never let anyone see me without make-up. I’m assuming you will be having monthly checks with your GP for pregnancy test and to discuss if you are experiencing any signs of depression, etc. I would wait until you have your next appointment and make sure you let your GP know how you’ve been feeling. Apart from the dry lips and skin (Cetaphil moisturising lotion for body and Elizabeth Arden 8 hour cream for lips are the best) I have never regretted taking Roaccutane. You are on the path to being acne free and that will boost your confidence no end.

Reply

This has made me feel so amazing! Thank you so much. I’m back at the doctors after 2 months, they’re useless with appointments so! But I’ll explain everything then. My lips have been so dry I’ll deffo look into the products you’ve mentioned! Thank you so much again this has made me feel like there’s hope haha x

Reply

I’m starting Accutane today so i have no stories to tell you yet..The only thing I’ve heard repeatedly is that your face, hands, and lips dry out a lot. Always have Vaseline ready and on your lips. Not sure if your male or female but get a good moisturizer for face under makeup and at bedtime. They also say sometimes you will have nosebleeds and dry eyes look up what the best thing is for eyes or ask doctor....we can keep in touch and chat as we take the journey together..today is march 16 2018 i pick up mine at noon. The dermatologist also put me on prednisone for the first month but I don’t think I’m going to take that. It’s for redness and inflammation but my cheek seems to be better right now. There’s to many side effects to that I have enough to worry about with the Accutane..hope this helps

Reply

Hey Sherrie! I’ve not been on Accutane for 4 months and it’s the best thing I’ve ever done. I have suffered from dry lips and hands but nothing more, Vaseline DOES NOT help. Get yourself Carmex that seems to have really helped me! Also I haven’t had nose bleeds I’ve just had a really scabby nose (as awful as that sounds) it’s just been crusty blood in my nostrils constantly. I hope you have a good experience as I’d highly recommend it, I go into 40mg for my last month soon and I can’t wait to see what happens when I come off as I’ve now not had a spot for 2 months

Reply

That’s great morg i have cystic acne from pre menopause the dermatologist said. I’m looking forward to it. Looking at the prescription she started me on 40mg right away not sure..I don’t wanna take the prednisone though its for red and inflammation but i just have it on one cheek...are you on fb look me up Sherrie dault its easier to chat..I’m from ontario canada

Reply

I’ve added you I think

Reply

You may also like...